MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI HARD ROD 125MM; ORTHOSIS,SPONDYLOLISTHESIS SPINAL FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI HARD ROD 125MM; ORTHOSIS,SPONDYLOLISTHESIS SPINAL FIXATION
Model Number 498.105
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: mni kwp kwq nkb.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).A device history record (dhr) review was conducted: part number:498.105.Synthes lot number: h753045.Supplier lot number: n/a.Release to warehouse date: feb 28, 2019 expiration date: n/a manufactured by synthes brandywine no ncrs were generated during production.Device history review.Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 the patient underwent removal of the posterior universal spinal system (uss) followed by an anterior corpectomy of due to a broken hard rod.The patient was originally implanted with a uss system on an unknown date and there were no screws implanted.At an unknown time after the initial surgery, the patient broke the right hard rod just cranial to the right unknown screw.It is unknown how the broken hard rod was discovered.During the revision, the surgeon placed a stryker v-lift expandable cage.The surgeon then flipped the patient to a posterior position and removed all the synthes uss hardware and as verified the right hard rod was broken.The surgeon then placed the new unknown screws a.The surgeon also used depuy synthes spine expedium system and did not replace the screws at as the surgeon felt that the patient doesn't need them.There was no patient consequence reported.Concomitant devices reported: unknown hooks (part# unknown, lot # unknown, quantity # unknown).Unknown collar (part# unknown, lot # unknown, quantity # unknown).Unknown nuts (part# unknown, lot # unknown, quantity # unknown).Unknown uss screws (part # unknown, lot # unknown, quantity 3).Unknown transverse bar (part # unknown, lot # unknown, quantity # unknown).Unknown parallel connectors (part # unknown, lot # unknown, quantity # unknown).Unknown low-profile trans connector (part# unknown, lot # unknown, quantity # unknown).Unknown trans connector assemblies (part# unknown, lot # unknown, quantity # unknown).Unknown staples (part # unknown, lot # unknown, quantity # unknown).Unknown washers (part # unknown, lot # unknown, quantity # unknown).This complaint involves 1 device.This report is for (1) 6.0mm ti hard rod 125mm.This is report 1 of 1 for (b)(4).

Brand Name
6.0MM TI HARD ROD 125MM
Common Device Name
ORTHOSIS,SPONDYLOLISTHESIS SPINAL FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10291980
Report Number2939274-2020-03255
Device Sequence Number13655978
Product Code MNH
UDI-Device Identifier10705034788869
UDI-Public(01)10705034788869
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K992739
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number498.105
Device Catalogue Number498.105
Device Lot NumberH753045
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/17/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR